# SDR 99ZZZX9

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 636121521
- Condition: Misinstalled
- Location: Horizontal Stab
- Part time: 219 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ATTEMPT TO LUBRICATE THE LEFT ELEVATOR TRIM ACTUATOR, DETERMINED THE PART NUMBER AND GREASE ZERT LOCATION WAS THAT OF THE RIGHT SIDE PART.
